# SDR ASAA2022071339051

- Difficulty date: July 13, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 50,628 hours, 15,264 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 4930
- Condition: Inoperative
- Location: Refuel Panel
- Part time: 54,944 hours, 16,180 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS #1 TANK INDICATOR INOP. GROUNDED - YES. REMOVED AND REPLACED #1 FUEL QNTY IND PER B737-800 AMM 28-41-61, OPS CK GOOD.
